Alert archive / Puerto Rico / Small Craft Advisories in 2011

Small Craft Advisory 112, NWS JSJ

June 22, 2011

NWS JSJ issued this small craft advisory at Jun 22, 2011, 3:26 AM CDT. It took effect at Jun 23, 2011, 2:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2011, 3:26 AM CDT (08:26 UTC)
In effect from
Jun 23, 2011, 2:00 AM CDT
Expired
Jun 24, 2011, 2:00 PM CDT
In force
36 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WHCA72 TJSJ 220826
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
426 AM AST WED JUN 22 2011

...HIGH PRESSURE ACROSS THE CENTRAL ATLANTIC WILL MAINTAIN A MODERATE
TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL WATERS THROUGH THE
END OF THE WEEK...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 7 FEET
ACROSS THE CARIBBEAN WATERS AND ACROSS THE MONA PASSAGE.

AMZ732-741-221630-
/O.NEW.TJSJ.SC.Y.0112.110623T0700Z-110624T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
426 AM AST WED JUN 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 9 AM AST
FRIDAY. 

* WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
9 follow-up statements
666 
WHCA72 TJSJ 221435
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1035 AM AST WED JUN 22 2011

...SURFACE HIGH PRESSURE ACROSS THE CENTRAL ATLANTIC WILL
MAINTAIN A MODERATE TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL
WATERS THROUGH AT LEAST SATURDAY...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO 7
FEET ACROSS THE CARIBBEAN OFF SHORE WATERS AND THE MONA PASSAGE.

AMZ732-741-222245-
/O.CON.TJSJ.SC.Y.0112.110623T0700Z-110624T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1035 AM AST WED JUN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
9 AM AST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 AM THURSDAY TO 9 AM AST FRIDAY.

* WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET FROM EARLY THURSDAY
  MORNING THROUGH EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
431 
WHCA72 TJSJ 222035
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
435 PM AST WED JUN 22 2011

...SURFACE HIGH PRESSURE ACROSS THE CENTRAL ATLANTIC WILL
MAINTAIN A MODERATE TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL
WATERS THROUGH AT LEAST SUNDAY...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO
7 FEET ACROSS THE CARIBBEAN OFF SHORE WATERS AND THE MONA
PASSAGE.

AMZ732-741-230445-
/O.CON.TJSJ.SC.Y.0112.110623T0700Z-110624T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
435 PM AST WED JUN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
9 AM AST FRIDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
3 AM THURSDAY TO 9 AM AST FRIDAY.

* WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET FROM EARLY THURSDAY  
MORNING THROUGH EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
114 
WHCA72 TJSJ 230230
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1030 PM AST WED JUN 22 2011

...SURFACE HIGH PRESSURE ACROSS THE CENTRAL ATLANTIC WILL
MAINTAIN A MODERATE TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL
WATERS THROUGH AT LEAST SUNDAY...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO
7 FEET ACROSS THE CARIBBEAN OFF SHORE WATERS AND THE MONA
PASSAGE.

AMZ732-741-231030-
/O.CON.TJSJ.SC.Y.0112.110623T0700Z-110624T1300Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1030 PM AST WED JUN 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
9 AM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO
9 AM AST FRIDAY. 

* WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET FROM EARLY THURSDAY
MORNING THROUGH EARLY FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
160 
WHCA72 TJSJ 230831
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
431 AM AST THU JUN 23 2011

...MODERATE TO FRESH TRADE WINDS...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO
8 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE
WATERS AND THE MONA PASSAGE.

AMZ732-741-231645-
/O.EXT.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
431 AM AST THU JUN 23 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM AST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM AST FRIDAY. 

* WAVES: SEAS WILL RANGE FROM 6 TO 8 FEET FROM EARLY THURSDAY
MORNING THROUGH FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
745 
WHCA72 TJSJ 231425
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1025 AM AST THU JUN 23 2011

...MODERATE TO FRESH TRADE WINDS...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO
8 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE
WATERS AND THE MONA PASSAGE.

AMZ732-741-232230-
/O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1025 AM AST THU JUN 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY. 

* WAVES: SEAS WILL RANGE FROM 6 TO 8 FEET FROM EARLY THURSDAY
MORNING THROUGH FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
910 
WHCA72 TJSJ 232008
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
408 PM AST THU JUN 23 2011

...MODERATE TO FRESH TRADE WINDS...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS OF 6 TO
8 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE
WATERS AND THE MONA PASSAGE.

AMZ732-741-240415-
/O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
408 PM AST THU JUN 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY. 

* WAVES: SEAS WILL RANGE FROM 6 TO 8 FEET FROM EARLY THURSDAY
MORNING THROUGH FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
335 
WHCA72 TJSJ 240157
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
957 PM AST THU JUN 23 2011

...MODERATE TO FRESH TRADE WINDS WILL CONTINUE TO PREVAIL ACROSS
THE REGIONAL WATERS...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS UP TO 7 FEET
ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE WATERS
AND THE MONA PASSAGE.

AMZ732-741-241000-
/O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
957 PM AST THU JUN 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST FRIDAY. 

* WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET THROUGH FRIDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
599 
WHCA72 TJSJ 240824
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
424 AM AST FRI JUN 24 2011

...MODERATE TO FRESH TRADE WINDS WILL CONTINUE TO PREVAIL ACROSS
THE REGIONAL WATERS...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS UP TO
7 FEET ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE
WATERS AND THE MONA PASSAGE.

AMZ732-741-241630-
/O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
424 AM AST FRI JUN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON. 

* WAVES: SEAS WILL RANGE FROM 6 TO 7 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WEATHER.GOV/SANJUAN
880 
WHCA72 TJSJ 241548
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1148 AM AST FRI JUN 24 2011

...MODERATE TO FRESH TRADE WINDS WILL CONTINUE TO PREVAIL ACROSS
THE REGIONAL WATERS...

.A MODERATE TO FRESH TRADE WIND FLOW WILL CREATE SEAS 6 TO 7 FEET
ACROSS THE SOUTHERN PORTION OF BOTH THE CARIBBEAN OFFSHORE WATERS
AND THE MONA PASSAGE.

AMZ732-741-241900-
/O.CON.TJSJ.SC.Y.0112.000000T0000Z-110624T1900Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1148 AM AST FRI JUN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON. 

* WAVES: SEAS WILL RANGE 6 TO 7 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jun 21, 9:47 PM CDT, 5 hours 39 minutes earlier.

Area forecast discussion, Jun 21, 9:47 PM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1047 PM AST TUE JUN 21 2011

.DISCUSSION...SATELLITES IMAGES ARE SHOWING SHOWER FREE CONDITIONS
ACROSS THE ENTIRE LOCAL FORECAST AREA. IF ANY SHOWER DEVELOPS IT
WILL BE ALONG THE EASTERN PORTIONS OF PUERTO RICO.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE TO PREVAIL ACROSS ALL TAF
SITES NEXT 24 HRS. LLVL WINDS WILL CONTINUE FROM E TO SE AT AROUND
15 TO 25 KTS FROM THE SFC TO AROUND 15 KFT...BECOMING FROM THE S TO
SW ALOFT.

&&

.PREV DISCUSSION... /ISSUED 325 PM AST TUE JUN 21 2011/

SYNOPSIS...MID LEVEL HIGH PRESSURE WILL DOMINATE THE LOCAL
WEATHER PATTERN DURING THE NEXT SEVERAL DAYS...WHILE A TUTT LOW IS
FORECAST TO EVOLVE NORTH OF THE LOCAL AREA. THE NEXT TROPICAL WAVE
TO IMPACT THE AREA IS EXPECTED ON MONDAY.

DISCUSSION...GENERALLY FAIR...MAINLY DRY AND VERY WARM TO HOT
CONDITIONS ARE EXPECTED ACROSS THE LOCAL AREA FOR THE NEXT FEW
DAYS. HOWEVER...THERE WILL STILL BE VERY LIMITED DIURNAL ACTIVITY
EACH AFTERNOON OVER PARTS OF THE LOCAL ISLANDS.

AVIATION...OTHER THAN AN AFTERNOON TSRA BETWEEN TJBQ AND TJMZ...NO
SIG WX IS XPCD FOR THE NEXT FIVE DAYS.

MARINE...GENERALLY EXPECT WINDS OF 20 KNOTS OR LESS AND SEAS OF 6
FEET OR LESS ACROSS THE REGIONAL WATERS THROUGH AT LEAST THURSDAY.
SMALL BOAT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE LOCAL OFF
SHORE WATERS OF THE ATLANTIC AND THE CARIBBEAN AND THE MONA
PASSAGE TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  77  92  77  90 /  10  10  10  10
STT  78  91  78  92 /  10  10  10  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

11/10
Hazardous weather outlook, Jun 21, 4:54 AM CDT, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
554 AM AST TUE JUN 21 2011

AMZ710>745-PRZ001>013-221000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
554 AM AST TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...MOISTURE ASSOCIATED WITH AND TRAILING A
TROPICAL WAVE NOW MOVING SOUTH OF THE REGION...WILL AID IN DEVELOPMENT
OF AREAS OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAINLY DURING
THE AFTERNOON HOURS. SOME WILL PRODUCE PERIODS OF MODERATE TO LOCALLY
HEAVY DOWNPOURS AND THIS MAY LEAD TO URBAN AND SMALL STREAM FLOODING...AS
WELL AS MINOR FLOODING OF POOR DRAINAGE AREAS. NO OTHER HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF ANY SIGNIFICANT WEATHER HAZARDS ARE
WELCOME.

AMZ715-725-VIZ001-002-221000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
554 AM AST TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
MOISTURE ASSOCIATED WITH AND TRAILING A TROPICAL WAVE NOW MOVING
SOUTH OF THE REGION...WILL AID IN DEVELOPMENT OF AREAS OF ISOLATED
SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON HOURS. SOME
MAY PRODUCE PERIODS OF MODERATE TO LOCALLY HEAVY DOWNPOURS WHICH
MAY LEAD TO PONDING OF WATER ON ROADWAYS AND IN AREAS OF POOR
DRAINAGE. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF ANY SIGNIFICANT WEATHER HAZARDS ARE
WELCOME.

Nearby

Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.